Subscribe Now Subscribe Today
Science Alert
Curve Top
Journal of Applied Sciences
  Year: 2009 | Volume: 9 | Issue: 12 | Page No.: 2348-2350
DOI: 10.3923/jas.2009.2348.2350
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Module Approximate Amenability for Semigroup Algebras

Taher Yazdanpanah and Hashem Najafi

In this study, we introduce module approximate amenability. Indeed, we extend the concept of approximate amenability of Banach algebra A to the case that there is an extra U-module structure on A and we show that l1(S) is module approximately amenable if and only if S is amenable, where, S is an inverse semigroup with subsemigroup E of idempotents and l1(S) has l1(E)-module structure.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Taher Yazdanpanah and Hashem Najafi, 2009. Module Approximate Amenability for Semigroup Algebras. Journal of Applied Sciences, 9: 2348-2350.

DOI: 10.3923/jas.2009.2348.2350






Curve Bottom